PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 21--30 (1985)
BASES OF WEB CONFIGURATIONS
A. Krapez and M.A. TaylorMatematicki institut SANU, Beograd, Yugoslavia and Department of Mathematics, Acadia University, Wolfville N.S., Canada
Abstract: V.D. Belousov proved that a web configuration corresponds to a system of functional equation(s). A base of configuration (i.e., a minimal generating set of lines) is important in establishing the correspondence. The paper deals with the problems of existence of bases and algorithms for finding them.
Classification (MSC2000): 05B30; 20N05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts